this is a follow up to a previous post about spilling theraflu on my ibook laptop. for those who haven't read the other post, in short, i splashed some theraflu on the right side of the keyboard approximately 3 days ago. as many had mentioned, i removed the keyboard and carefully removed any liquid residue i could find and kept my computer off for a few days. today i went to figure out the damage and everything seems to work okay in terms of the computer turning on and stuff. the keyboard is still acting up though. the left side of the keyboard works mostly okay, but if i press certain letters, the number along with random number appears. the right side of the keyboard, on the other hand, several keys don't even respond at all. from these "symptoms" do you guys think the only thing that i may have to replace is the keyboard or could these "symptoms" i've described be related to some other damage also? how much does replacing a keyboard usually cost? i'm thinking this isn't going to be covered by my warranty. lastly, i've noticed that when i do turn the computer on, it automatically starts in safe-mode. what does this mean exactly? thanks for all your help!